Why causes narrow vaginal passage leading to difficulty to insert an IUD?
User rating for this question
hi doctor today doctor tried to insert iud but was unable to because of the reason my vaginal passage is too narrow I gave birth to baby by c section 3 months ago. please advice
Posted Wed, 22 Jan 2014 in Birth Control
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Consider Progesterone only contraceptive pills Detailed Answer: Hi, Welcome to Healthcare-Magic Greetings of the day Sometimes having apprehension about a foreign object being placed inside and also fear of the procedure may cause vaginismus that Is Spasm Of vaginal muscle making. I would advise you to consult your Gynecologist for one more attempt of reinsert ion of iud. If that is not possible , then Progesterone only contraceptive pills can be safely used in lactating mother. In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD